# SDR DXTA200601797

- Difficulty date: December 13, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258698
- Aircraft time: 1,445 hours, 1,012 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT PASSING THROUGH FL 190 AT 280 KTS GOT VERY PRONOUNCED VIBRATION. VIBRATION CONTINUED UNTILL LANDING BACK IN CMH.  JACKED AIRCRAFT AND CYCLED GEAR. INSPECTED GEAR AND DOORS, FLIGHT CONTROLS AND EXTERNAL DOORS. FOUND LOCK ON EXTERNAL LAV SERVICE DOOR LOOSE. RESECURED LOCK.    (I.A.W. HAWKER 800XP AFMS 005-001-001 AND 800 XP AFM 5.45 MAX LANDING WEIGHT DATA FOUND AIRCRAFT TO BE WITHIN LIMITS. MAX WEIGHT ALLOWED 26,700 LBS, WITH NO FUEL IN VENTRAL TANK. NO OVERWEIGHT INSPECTION REQUIRED. VISUALLY CHECKED AIRFRAME NO DEFECTS NOTED).
